# SDR DHL2006780124

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB, LOWER AFT SPAR 75 PERCENT CHORD HAS CORROSION AT LWR FLANGE, LSTAB STA 168.  REMOVED CORROSION ON 75 PERCENT CHORD LWR FLANGE AT LSTAB STA 168, MATERIAL LOSS OUT OF LIMITS PER B727 SRM 55-10-1 FIG 1 AND 55-10-2 FIG 2.  CUT OUT AFFECTED AREA, APPROX AREA 1.6" BY .6".  FABRICATED FILLER FROM 2024-T3, .100" BY 1.5' BY .6", PO NR 9003342, AND DOUBLER FROM 2024-T3, .125" BY 11" BY 1.5", PO NR 9003898, TREATED, PRIMED, AND INSTALLED REPAIR PARTS, ALL PER COTNEY AEROSPACE ENG DWG AC 42-55-100 REV IR AND B727 SRM 51-10-2.
